Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

On the asymptotics of cosine series in several variables with power coefficients, Journal of Comunications Technology and Electronics, 60(12):1441-1444,áDecember 2015

Download (97.5 KB)

Authors: Kozyakin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site